Header menu link for other important links
Best Simultaneous Approximation in Orlicz Spaces
S elumalai, R vijayaragavan
Published in Hindawi Limited
Volume: 2007
Pages: 1 - 7
LetXbe a Banach space and letLΦ(I,X)denote the space of OrliczX-valued integrable functions on the unit intervalIequipped with the Luxemburg norm. In this paper, we present a distance formula dist(f1,f2,LΦ(I,G))Φ, whereGis a closed subspace ofX, andf1,f2∈LΦ(I,X ). Moreover, some related results concerning best simultaneous approximation inLΦ(I,X)are presented.
About the journal
JournalInternational Journal of Mathematics and Mathematical Sciences
PublisherHindawi Limited
Open AccessYes